# SDR RIVA0000024

- Difficulty date: August 18, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 3510 · Crew Oxygen System
- Part: Clamp
- Part number: BACC100N350ABE
- Condition: Displaced
- Location: 8th Stage Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BGR, ON CLIMBOUT, THE NR 3 ENGINE INDICATED A FIRE WARNING AT 6500 FEET.  THE ENGINE WAS SECURED BY THE APPROPRIATE CHECK LIST.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS RETURNED TO BGR.  AFTER LANDING, FIRE RESCUE CONFIRMED THAT THERE WAS NO FIRE.  THE AIRCRAFT TAXIED BACK TO THE GATE.  THE FIRE LOOP AND OVERHEAT LOOPS WERE RE-ROUTED AND ADJUSTED THE BRACKET.  THE INSULATOR WAS FOUND DISPLACED AND A CLAMP WAS REPLACED ON THE 8TH STAGE BLEED DUCT AT THE PRE-COOLER.  ALL GROUND CHECKS WERE SATISFACTORY DURING MAINTENANCE ENGINE RUNS.
